
Estimation and Variable Selection for Quantile Regression of High-Dimensional Spatial Dependent Data with Endogenous Spatial Weight Matrix
Haiqiang Ma, Zhiyan Sheng, Xuan Liu, Jianbao Chen
Acta Mathematica Sinica, Chinese Series ›› 2025, Vol. 68 ›› Issue (2) : 240-267.
Estimation and Variable Selection for Quantile Regression of High-Dimensional Spatial Dependent Data with Endogenous Spatial Weight Matrix
high-dimensional spatial dependence data / endogenous spatial weight matrix / heterogeneity / quantile regression / asymptotic property {{custom_keyword}} /
/
〈 |
|
〉 |